# SDR DL72S001593

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,193 hours, 41,923 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: BACB30LM7D25
- Condition: Missing
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SLC AT LANDING GEAR EXTENSION, FLIGHT CREW NOTICED RIGHT MAIN GEAR DID NOT EXTEND.  RED GEAR DOOR LIGHT WAS ON AND SECOND OFFICERS AMBER R GEAR DOOR LIGHT ON.  LANDING GEAR FINALLY EXTENDED AFTER ROLLING INTO RIGHT BANK.  ALL INDICATIONS NORMAL.  LANDING UNEVENTFUL.  REPLACED MISSING BOLT IN GEAR DOOR SAFETY LINK, ALSO REPLACED SAFETY LINK, GEAR SEQUENCE VALVE AND GEAR DOOR ACTUATOR.
